# SDR QXEA9500392

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOI - NOSE GEAR INTRANSIT LIGHT ILLUMINATES IN-FLIGHT.  AIRCRAFT LANDED IN BOI WITHOUT FURTHER PROBLEM.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  NOSE GEAR DRAG LINK PROXIMITY SENSOR ADJUSTED I/A/W MAINT MANUAL.  PSEU TARGET/SENSOR TEST PERFORMED, CHECK GOOD.  SENSOR CANNON PLUG CLEANED.  NOSE GEAR INIDICATION OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
